# SDR FDEA201202130569

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N8313
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT LOWER FWD FRAME INNER CHORD CORRODED.  REMOVED CORROSION IAW SRM 51-10-02 BLENDED AREA MEASURES L= 3.0 W= 1.5 D= .018   ORIGINAL MATERIAL .080, .062 REMAINING.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II PG 103. REMOVED AND REPLACED LOWER FWD FRAME INNER CHORD IAW SRM   51-40-02.    MAJOR REPAIR
